# SDR SWIA201231700

- Difficulty date: September 2, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 27,765 hours, 23,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE OUT.  (FLT 5573)  REPLACED NR 1, 2 AND 4 ELBP'S IN REFERENCE TO CRJ 200 AMM.  P/N AD-2013-1A  S/N OFF 105133, P/N AD-2013-1A  S/N OFF 33002, P/N AD-2013-1A  S/N OFF 68994.
